# SDR RAIA00302036

- Difficulty date: February 3, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,883 hours, 23,729 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Part number: DHE1148
- Part serial: 8377
- Condition: Malfunctioned
- Part time: 6,038 hours, 6,738 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5462-STL- LANDING GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED R/H MLG 1/B PROXIMITY SWITCH, OPS CK OK.
